Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On typhoid treatment, no fever, has occasional stomach after taking medicines. Is it worrisome?

Hi. My daughter was diagnosed with Typhoid fever with a positive typhidot test about 1 week ago. Her fever subsided after 1 day of taking antibiotics . She has been taking antibiotics for a week now and no more fever. She has occasional stomach pains after taking the medication, she doesn t have diarrhea or constipation . She is active and eats well. Do you think her medication is working? Do i have reasons to worry still?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to HealthcareMagic forum.
Your daughter seems to have responded well to the medications .
Please do not worry but do keep her well hydrated with plenty of fluids and a easy to digest nutritious diet.
The stomach pain should soon subside within a week on its own .
If it persists then you might have to get her a follow up reevaluation by her doctor.
As of now she is recovering well and you need not worry at all.
Hope this answer was helpful to you.
Wishing her a speedy and complete recovery.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor